# SDR A6WA20190416562

- Difficulty date: April 15, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 39,394 hours, 37,342 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

ON  ARRIVAL, BOTH MFD'S FAILED, ONCE SHUTDOWN AT GATE, MFD #2 CAME BACK. (INFLIGHT AT 10000FT FAILURE OCCURRED).
